Facebook Pixel

EC mixed with meds

By February 22, 2017 - 1:33am
Rate This

I took an EC today (Postinor 1) but tomorrow I should be taking a medicine for my skin (a pill called azithromycin) which my dermatologist gave me (It is taken 3 times a week for 3 weeks). If I take it, will it reduce or the affect the effectiveness of the Postinor 1? Or is it better if I just do not take the azithromycin? Ps: I cannot ask this question to any doctor I know because my mom does not know I am sexually active.

Thank you for your help.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!